# SDR SWAA2012061905059

- Difficulty date: June 14, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 48,496 hours, 38,707 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Motor
- Part number: 405744
- Part serial: 6313
- Condition: Failed
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSSFEED VALVED FAILED IN CLOSED POSITION.  REMOVED AND REPLACED FUEL CROSSFEED MOTOR AND CONNECTOR PER M/M.
